# SDR CA040730011

- Difficulty date: July 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC6BH2
- Aircraft time: 8,239 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 9408328011
- Condition: Loose
- Location: Bellcrank
- Component: Aileron, Pilats
- Component part number: 6132002000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION - LT IB AILERON CONTROL BELLCRANK WAS FOUND TO HAVE LOOSE FITTING BEARING.  ALLOWING AILERON CONTROL ROD TO FLOAT UP AND DOWN, CONTACTING THE BELLCRANK ASSEMBLY.  BEARING REMOVED, BELLCRANK AND CONTROL ROD CHECKED FOR DAMAGE, NONE FOUND.  NEW BEARING INSTALLED AND CHECKED SECURE.  BELLCRANK ASSEMBLY FOUND TO HAVE 86 HRS TSN.  BELLCRANK ASSEMBLY SUPPLIED FROM APPROVED VENDOR.
